Approximation Properties of Bivariate Extension of q-Stancu-Kantorovich Operators
PDF

Keywords

q-Stancu-Kantorovich operators
modulus of continuity
rate of convergence
Voronovskaja theorem.

How to Cite

Acu, A. M., & Sofonea, D. F. (2015). Approximation Properties of Bivariate Extension of q-Stancu-Kantorovich Operators. Journal of Advances in Applied &Amp; Computational Mathematics, 2(1), 13–18. https://doi.org/10.15377/2409-5761.2014.02.01.3

Abstract

In this paper we introduce a new q-Stancu-Kantorovich operators and we study some of their approximation properties. Furthermore, a Voronovskaja type theorem is also proven.
https://doi.org/10.15377/2409-5761.2014.02.01.3
PDF

References

Acu AM, Barbosu D, Sofonea DF. Note on a q-analogue of Stancu-Kantorovich operators, Miskolc Mathematical Notes (to apear).

Barbosu D. Polynomial Approximation by Means of Schurer- Stancu type operators, Ed. Univ. Nord Baia Mare 2006.

Mahmudov NI, Sabancigil P. Approximation Theorems for q- Bernstein-Kantorovich Operators. Filomat 2013; 27(4): 721- 730. http://dx.doi.org/10.2298/FIL1304721M

Muraru CV. Note on q-Bernstein-Schurer operators, Studia UBB, Mathematica 2011; Vol. LVI, Number 2: 1-11.

Muraru CV. Note on the q-Stancu-Schurer operator. Miskolc Mathematical Notes 2013; 14(1): 191-200.

Shisha O, Mond P. The degree of convergence of linear positive operators. Proc Natl Acad Sci USA 1968; 60: 1196- 1200. http://dx.doi.org/10.1073/pnas.60.4.1196

Ozarslan MA, Vedi T. q-Bernstein-Schurer-Kantrovich operators. J Inequalit Appl 2013; 2013: 444. http://dx.doi.org/10.1186/1029-242X-2013-444

Ren MY, Zeng XM. Some statistical approximation properties of Kantorovich-type q-Bernstein-Stancu. J Inequalit Appl 2014; 2014: 10. http://dx.doi.org/10.1186/1029-242X-2014-10

Ren MY, Zeng XM, On statistical approximation properties of modified q-Bernstein-Schurer operators. Bull Korean Math Soc 2013; 50(4): 1145-1156.

Volkov VI. On the convergence of sequences of linear positive operators in the space of continuous functions of two variables (in Russian) Dokl Akad Nauk SSSR (N.S.) 1957; 115: 17-19.

Creative Commons License

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

Copyright (c) 2015 Ana Maria Acu, Daniel Florin Sofonea